# SDR HALA0600741

- Difficulty date: September 24, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 65,053 hours, 11,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHTS INOP AT ROW 21, 23, AND BETWEEN ROWS 17 AND 15 ALL BETWEEN AISLE G & H (RIGHT SIDE).  REPLACED FLOOR STRIP LIGHT ASSY, OPS CK NORMAL.
